Problème de Minkowski et surfaces à courbure constante dans les variétés hyperboliques
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 3, p. 307-325
@article{BSMF_1991__119_3_307_0,
     author = {Labourie, Fran\c cois},
     title = {Probl\`eme de Minkowski et surfaces \`a courbure constante dans les vari\'et\'es hyperboliques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {3},
     year = {1991},
     pages = {307-325},
     doi = {10.24033/bsmf.2169},
     zbl = {0758.53030},
     mrnumber = {92k:53077},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1991__119_3_307_0}
}
Labourie, François. Problème de Minkowski et surfaces à courbure constante dans les variétés hyperboliques. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 3, pp. 307-325. doi : 10.24033/bsmf.2169. http://www.numdam.org/item/BSMF_1991__119_3_307_0/

[B] Berger (M.S.). - Riemaniannian Structure of prescibed Gaussian Curvature for compact 2-Manifolds, J. Differential Geometry, t. 5, 1971, p. 325-332. | MR 45 #4329 | Zbl 0222.53042

[C-E-G] Canary (R.D.), Epstein (D.B.A.) and Green (P.). - Notes on notes of Thurston, in Analytical and geometric aspects of hyperbolic spaces, London Mathematical Society Lecture Notes 111, (D.B.A. Epstein Ed.), Cambridge University Press, Cambridge, 1987, p. 3-92. | MR 89e:57008 | Zbl 0612.57009

[D] Delanoë (P.). - Plongements radiaux à courbure de Gauss positive prescrite, Ann. Sci. École Norm. Sup. (4), t. 18, 1985, p. 635-649. | Numdam | MR 87j:53011 | Zbl 0594.53039

[G] Gromov (M.). - Pseudo-holomorphic curves in almost complex manifolds, Invent. Math., t. 82, 1985, p. 307-347. | MR 87j:53053 | Zbl 0592.53025

[B-G-S] Ballman (W.), Gromov (M.) and Schroeder (V.). - Manifolds of non-positive-curvature. - Birkhauser studies, 1985.

[H] Hamilton (R.S.). - The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (N.S.), t. 7, 1, 1982, p. 65-222. | MR 83j:58014 | Zbl 0499.58003

[L1] Labourie (F.). - Immersions isométriques elliptiques et courbes pseudo-holomorphes, J. Diff. Geom., t. 30, 1989, p. 395-424. | MR 90k:53097 | Zbl 0682.53063

[L2] Labourie (F.). - Surfaces convexes dans l'espace hyperbolique et CP1-structures, à paraître dans J. London Math. Soc.. | Zbl 0767.53011

[M] Morgan (J.W.). - Uniformization theorem for 3-dimensional manifolds, chapter 5 in Proceedings on the Smith Conjecture Symposium, Ed. J.W. Morgan and H. Bass, Academic Press, 1984. | MR 758464 | Zbl 0599.57002

[N] Nirenberg (L.). - The Weyl and Minkowski problem in differential geometry in the large, Comm. Pure Appl. Math., t. 6, 3, 1953, p. 337-394. | MR 15,347b | Zbl 0051.12402

[O] Oliker (V.I.). - Hypersurfaces in ȑn+1 with prescribed Gaussian curvature and related equations of Monge-Ampère type, Comm. Partial Differential Equations, t. 9, 8, 1984, p. 807-838. | MR 85h:53047 | Zbl 0559.58031

[P] Pansu (P.). - Notes sur la démonstration du théorème de compacité des courbes cusps de Gromov, preprint à paraître.

[Po] Pogorelov (A.V.). - Extrinsic geometry of convex surfaces. - Israel program for scientific translation, Jerusalem, 1973. | MR 49 #11439 | Zbl 0311.53067

[S] Spivak (M.). - A comprehensive introduction to differential geometry. - Publish or Perish, Boston, 1975.

[T] Thurston (T.). - Geometry and topology of 3-manifolds, chapter 8, Mimeographic notes.